MAUDE Adverse Event Report: INSTRUMENTATION LABORATORY CO. HEMOSIL READIPLASTIN 20 ML; PROTHROMBIN TIME TEST

INSTRUMENTATION LABORATORY CO. HEMOSIL READIPLASTIN 20 ML; PROTHROMBIN TIME TEST
Model Number 00020301400
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A complaint was received indicating that a customer reported erroneous patient clotting time results (inr; international normalized ratio) using hemosil readiplastin, part number 0020301400, lot number n0806224, on the acl top 550 cts.Per the customer, one patient with an erroneously high inr result had their treatment adjusted with the administration of oral vitamin k.To date, there is no reported adverse event from the change in management.
 
Additional Manufacturer Narrative
As part of the investigation, a review of the acl top 550 cts back up was performed.In reviewing the customer's quality control (qc) records, there were multiple instances of qc out of range and qc results were trending upwards.Using a different vial of reagent, they obtained passing qc results at the upper end of acceptance.Patient samples in question were tested and the results released.A report on the qc results was internally reviewed by the laboratory supervisor the next day and the patient sample issue identified and the complaint filed.Note: the reagent lot in use at the customer site (lot number n0806224 of hemosil readiplastin, part number 0020301400) has received multiple customer complaints and therefore, we are taking the actions listed below.Remedial action/corrective action/preventive action/field safety corrective action: we are expanding the current fda recall under z-0276-2022 (class ii) to also remove lot n0806224 of hemosil readiplastin, part number 0020301400, from the field.Following is an update: on (b)(6) 2022, a stop ship was issued on lot number n0806224 of hemosil readiplastin, part number 0020301400.On (b)(6) 2022, a notification was initiated to the field advising of the removal of lot number n0806224 of hemosil readiplastin, part number 0020301400, from the field.The removal of the additional lot of hemosil readiplastin will be reported into dr.(b)(6), recall coordinator, under z-0276-2022.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
HEMOSIL READIPLASTIN 20 ML
Common Device Name
PROTHROMBIN TIME TEST
Manufacturer (Section D)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730
Manufacturer (Section G)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730
Manufacturer Contact
reba daoust
180 hartwell road
bedford, MA 01730
MDR Report Key13620718
Report Number1217183-2022-00002
Device Sequence Number4410650
Product Code GJS
UDI-Device Identifier08426950632887
UDI-Public08426950632887
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K122584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/31/2022
Device Model Number00020301400
Device Catalogue Number0020301400
Device Lot NumberN0806224
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2022
Initial Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0276-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown